Tennessee, 2006

High Wind and Strong Wind in Tennessee, December 1, 2006

December 1, 2006 · NWS MRX · 35 events in 30 counties and zones

A strong cold front tracked through the region bringing high non-thunderstorm winds across east Tennessee.

Where it happened

Every event with a place to put it; 35 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$660,000
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

A strong cold front tracked through the region bringing high non-thunderstorm winds across east Tennessee.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Nov 30, 9:30 PM EST, 6 hours 30 minutes earlier.

Area forecast discussion, Nov 30, 9:30 PM EST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
930 PM EST THU NOV 30 2006

.DISCUSSION...HAVING A BIT OF A PROBLEM WITH NEAR TERM FORECAST.
SKIES HAVE BECOME PARTLY CLOUDY. VALLEY WINDS HAVE DECOUPLED. FOG
HAS FORMED IN SOME AREAS AND MIN TEMPS HAVE BEEN REACHED OR
EXCEEDED. DEEPENING LOW PRESSURE MOVING NE ACROSS W TN. AREA VWPS
INDICATE STRONG WIND FIELDS ARE GETTING UNDERWAY. PIREPS INDICATE LLWS
AT CHA AND EXPECT CONDITIONS ARE EVEN WORSE AT TYS/TRI. CLOUDS WILL
RETURN AND WAA SHOULD BRING TEMPS/DPS BACK UP AS FRONT APPROACHES.
CONFIDENCE IS HIGH FOR WIND WARNING IN MNTS. EXPANDED WIND ADVISORY
TO INCLUDE ALL OF MRX CWA WITH HIGHEST VALLEY WINDS EXPECTED AROUOND
MID MORNING. CHANCE OF THUNDERSTORMS FOR TONIGHT VERY LOW. DAMAGING
WINDS ARE A GOOD POSSIBILITY WITH ANY CONVECTIVE DOWNDRAFT. SON

PREVIOUS DISCUSSION:
SHORT TERM...(TONIGHT THROUGH SATURDAY)...A VERY STRONG COLD FRONT
CURRENTLY MOVING INTO THE LOWER MISSISSIPPI VALLEY WILL RAPIDLY MOVE
THROUGH THE REGION AROUND DAYBREAK TOMORROW. INSTABILITIES ARE A
LITTLE WEAK WITH THIS SYSTEM...HOWEVER WITH THE RAPID MOVEMENT OF
THE FRONT THE SHOWERS THAT DEVELOP ALONG THE FRONT WILL HAVE THE
POTENTIAL FOR SOME STRONG WINDS. A HIGH WIND WARNING HAS BEEN ISSUED
FOR THE HIGHER ELEVATIONS OF THE APPALACHIAN CHAIN WITH WIND
ADVISORIES FOR AREAS WITH ELEVATIONS ABOVE 2500 FEET. WINDS EVEN IN
THE VALLEY LOCATIONS WILL APPROACH ADVISORY LEVELS AND AN ADVISORY
MAY BE NEEDED FOR THOSE LOCATIONS IF THIS SYSTEM CONTINUES TO
AMPLIFY.

PRECIPITATION PROBABILITIES BASICALLY WILL BE AROUND 100 PERCENT
TONIGHT BUT DROP OF RAPIDLY DURING THE DAY TOMORROW AS THE FRONT
RAPIDLY EXITS THE REGION.

THE OTHER BIG ISSUE WITH THIS SYSTEM IS THE TEMPERATURES. WITH THE
POSSIBLE EXCEPTION OF NE TENNESSEE AND SW VIRGINIA...THE CALENDAR DAY HIGH
BASICALLY WILL BE THE MIDNIGHT TEMPERATURE AND THE DAYTIME HIGH
WILL BE AROUND THE OVERNIGHT LOW OCCURRING AROUND DAYBREAK...TRICKY
FORECASTING.

THE WINDS WILL BEGIN TO DROP OFF TOMORROW AFTERNOON AND RETURN TO
SOMEWHAT NORMAL LEVELS BY FRIDAY NIGHT. SATURDAY WILL BE COOL BUT
BASICALLY A SUNNY DAY.

LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)...WEATHER SHOULD BE
PRETTY QUIET FOR MOST OF THIS PERIOD.  12Z GFS/GFX FOR NEXT THURSDAY
NOW SHOWING FARTHER SOUTH EXTENT OF DEEPER MOISTURE...AND POPS HAVE
INCREASED DRAMATICALLY AS WELL.  DUE TO THE FACT THAT THIS IS A
FAIRLY SMALL FEATURE MANY DAYS AWAY AND IT HAS JUST POPPED UP IN THE
MODEL...AM OPTING TO KEEP FORECAST DRY AT THIS POINT.  HOWEVER...AT
144 HOURS MOST 00Z MODELS WERE IN RELATIVELY GOOD AGREEMENT WITH THE
PLACEMENT OF THIS SHORTWAVE AS IT WAS MOVING THROUGH THE NORTHERN
ROCKIES.

GFS MODEL MAY BE OVER AMPLIFIED WHEN COMPARING WITH ENSEMBLES AND
OTHER MODELS SUNDAY/MONDAY TIME FRAME...THEREFORE HAVE WARMED UP
HIGH TEMPS EARLY NEXT WEEK ABOVE GUIDANCE.  ALSO...ONLY PRECIP
MENTIONED IN EXTENDE ARE FLURRIES SUNDAY NIGHT IN TN MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  47  50  33  55 / 100  60   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  51  52  31  53 / 100  60  10   0
OAK RIDGE, TN  47  49  31  52 / 100  60  10   0
TRI CITIES AIRPORT, TN  51  58  28  50 / 100  70  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...AND CLAY.

TN...WIND ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...CLAIBORNE...EAST
     POLK...GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...KNOX...LOUDON...MARION...MCMINN...MEIGS...
     MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...
     NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST MONROE...
     RHEA...ROANE...SCOTT TN...SEQUATCHIE...SULLIVAN...UNION...
     WASHINGTON TN...AND WEST POLK.

     HIGH WIND WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...JOHNSON...
     SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST
     GREENE...SOUTHEAST MONROE...AND UNICOI.

VA...WIND ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES: LEE...
     RUSSELL...SCOTT...WASHINGTON...AND WISE.

&&

HW/GM
Hazardous weather outlook, Nov 30, 5:01 AM EST, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
501 AM EST THU NOV 30 2006

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-011100-
ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE-
CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN-
MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL-
SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE-
501 AM EST (401 AM CST) THU NOV 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PUSH INTO THE SOUTHERN APPALACHIANS REGION
TONIGHT...BRINGING WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS TO
THE AREA T0NIGHT.  A FEW STORMS MAY BECOME SEVERE...WITH DAMAGING
WIND AND HAIL POSSIBLE TONIGHT. BREEZY TO WINDY CONDITIONS ARE ALSO
EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO
FRIDAY MORNING.  A FEW STORMS MAY BECOME SEVERE...WITH DAMAGING WIND
AND HAIL POSSIBLE FRIDAY MORNING.  THE RISK FOR SEVERE WEATHER
DIMINISHES BY FRIDAY AFTERNOON...AS THE FRONT MOVES EAST OF THE
AREA.  BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY NIGHT...AND INTO FRIDAY
MORNING.

GH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

26 high wind, 9 strong wind. Local standard time, as filed.

High Wind, Morgan

When
December 1, 4:00 AM EST to 5:00 AM EST
Where
Morgan forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
36.135, -84.649 (the zone’s center; the record gives no point)

Around 30 trees down countywide.

Strong Wind, Sequatchie

When
December 1, 5:00 AM EST to 6:00 AM EST
Where
Sequatchie forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.371, -85.411 (the zone’s center; the record gives no point)

A few trees and powerlines down countywide.

High Wind, Roane

When
December 1, 5:15 AM EST to 6:15 AM EST
Where
Roane forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
35.848, -84.523 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

High Wind, Scott

When
December 1, 6:00 AM EST to 7:00 AM EST
Where
Scott forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
36.429, -84.503 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

Strong Wind, Rhea

When
December 1, 7:00 AM EST to 8:00 AM EST
Where
Rhea forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.609, -84.924 (the zone’s center; the record gives no point)

A few trees down countywide.

Strong Wind, Hamilton

When
December 1, 7:00 AM EST to 8:00 AM EST
Where
Hamilton forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.181, -85.165 (the zone’s center; the record gives no point)

A few trees down countywide.

High Wind, Union

When
December 1, 7:00 AM EST to 8:00 AM EST
Where
Union forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
36.288, -83.837 (the zone’s center; the record gives no point)

Numerous trees and powerlines countywide. Several signs from business were damaged in Maynardville.

Strong Wind, Northwest Blount

When
December 1, 7:10 AM EST to 7:45 AM EST
Where
Northwest Blount forecast zone
Measured
47 kt (54 mph) measured gust
Property damage
$5,000
Reported by
Official NWS Observations
Coordinates
35.687, -83.925 (the zone’s center; the record gives no point)

Wind gusted to 47 knots (54 mph) at McGee-Tyson Airport.

High Wind, Claiborne

When
December 1, 7:15 AM EST to 7:30 AM EST
Where
Claiborne forecast zone
Measured
67 kt (77 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.486, -83.660 (the zone’s center; the record gives no point)

Estimated wind gust at 67 knots (77 mph).

Strong Wind, Knox

When
December 1, 7:15 AM EST to 8:00 AM EST
Where
Knox forecast zone
Measured
47 kt (54 mph) measured gust
Property damage
$5,000
Reported by
AWOS
Coordinates
35.993, -83.937 (the zone’s center; the record gives no point)

Measured wind gust to 47 knots (54 mph) at the Sharps Ridge Fire Tower.

High Wind, Hawkins

When
December 1, 7:30 AM EST to 8:30 AM EST
Where
Hawkins forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.441, -82.945 (the zone’s center; the record gives no point)

Numerous trees down countywide.

High Wind, Loudon

When
December 1, 7:30 AM EST to 8:30 AM EST
Where
Loudon forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
35.735, -84.312 (the zone’s center; the record gives no point)

Numerous trees down countywide.

High Wind, Hancock

When
December 1, 7:30 AM EST to 8:30 AM EST
Where
Hancock forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
36.524, -83.222 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

Strong Wind, Meigs

When
December 1, 7:30 AM EST to 8:30 AM EST
Where
Meigs forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.513, -84.813 (the zone’s center; the record gives no point)

A few trees down countywide.

Strong Wind, McMinn

When
December 1, 7:30 AM EST to 8:30 AM EST
Where
McMinn forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.425, -84.617 (the zone’s center; the record gives no point)

Several trees down countywide.

High Wind, Claiborne

When
December 1, 7:45 AM EST to 8:15 AM EST
Where
Claiborne forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
36.486, -83.660 (the zone’s center; the record gives no point)

High wind took a section of roof off the Tazewell Motor Lodge in Tazewell.

High Wind, North Sevier

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
North Sevier forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
35.785, -83.524 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide. A small aluminum building in Sevierville was destroyed.

High Wind, Sevier/Smoky Mountains

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Sevier/Smoky Mountains forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
35.785, -83.524 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

High Wind, Southeast Monroe

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Southeast Monroe forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
35.443, -84.253 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

Strong Wind, Northwest Monroe

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Northwest Monroe forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.443, -84.253 (the zone’s center; the record gives no point)

Several trees and powerlines down.

High Wind, Hawkins

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Hawkins forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.441, -82.945 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

High Wind, Jefferson

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Jefferson forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.051, -83.446 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

High Wind, Knox

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Knox forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
35.993, -83.937 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide. More than 40,000 Knoxville Utilities Board customers lost power. Estimated wind gusts of 56 mph at Downtown Market Square in Knoxville.

Strong Wind, Bradley

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Bradley forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
35.154, -84.860 (the zone’s center; the record gives no point)

A few trees and powerlines down countywide.

High Wind, Hancock

When
December 1, 8:00 AM EST to 9:00 AM EST
Where
Hancock forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.524, -83.222 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide.

High Wind, Northwest Blount

When
December 1, 8:15 AM EST to 9:15 AM EST
Where
Northwest Blount forecast zone
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
35.687, -83.925 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide. Estimated 70 mph gust on the roof of Blount Memorial Hospital in Maryville.

High Wind, Blount/Smoky Mountains

When
December 1, 8:15 AM EST to 9:15 AM EST
Where
Blount/Smoky Mountains forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
35.687, -83.925 (the zone’s center; the record gives no point)

Numerous trees were blown down. Porches on three buildings were damaged.

High Wind, Hamblen

When
December 1, 8:30 AM EST to 9:30 AM EST
Where
Hamblen forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.217, -83.267 (the zone’s center; the record gives no point)

Scattered trees and powerlines down countywide.

High Wind, Anderson

When
December 1, 9:00 AM EST to 10:00 AM EST
Where
Anderson forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Other Federal Agency
Coordinates
36.118, -84.198 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide. Estimated wind gusts to 60 mph at Buffalo Mountain. Many carports, awnings and signs were damaged.

High Wind, Grainger

When
December 1, 10:00 AM EST to 11:00 AM EST
Where
Grainger forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Department of Highways
Coordinates
36.276, -83.510 (the zone’s center; the record gives no point)

Numerous trees down along Highway 92.

High Wind, Northwest Greene

When
December 1, 11:30 AM EST to 12:30 PM EST
Where
Northwest Greene forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.175, -82.846 (the zone’s center; the record gives no point)

Numerous trees down countywide.

High Wind, Southeast Greene

When
December 1, 11:30 AM EST to 12:30 PM EST
Where
Southeast Greene forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.175, -82.846 (the zone’s center; the record gives no point)

Numerous trees down countywide.

High Wind, Sullivan

When
December 1, 12:00 PM EST to 1:00 PM EST
Where
Sullivan forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
36.513, -82.304 (the zone’s center; the record gives no point)

Numerous trees and powerlines down countywide. A section of roof on a home in Kingsport was damaged.

High Wind, Washington

When
December 1, 12:00 PM EST to 1:00 PM EST
Where
Washington forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Department of Highways
Coordinates
36.293, -82.497 (the zone’s center; the record gives no point)

Numerous trees down countywide.

High Wind, Unicoi

When
December 1, 12:00 PM EST to 1:00 PM EST
Where
Unicoi forecast zone
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
36.111, -82.432 (the zone’s center; the record gives no point)

Numerous trees down countywide.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, December 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 8234, 6881, 8236, 8241, 6884, 6885, 8658, 8255, 6887, 8256, 6889, 6890, 6893, 8618, 8621, 8653, 6898, 6899, 6900, 6905, 6907, 6909, 6912, 6914, 6915, 7765, 8657, 7783, 7784, 7786, 7787, 7788, 7789, 7790, 7792.